PharmD Info

A forum for Indian Pharmacy Professionals

Important: Registered today to have the complete access on this forum --- Register Here
Its an open online platform to share and discuss clinical research and publication related topics to develop your skills and knowledge on various research methodologies and its related outcome measurements.Eg:Statistical Analysis,Study Designs and Journal Clubs.
Forum rules: Dear User, Kindly read our forum rules before you proceed with our PharmD Info, Your first 5 posts/topics requires moderator approval and this website is purely meant for educational and knowledge sharing purpose only so you should not make any topics/replies/messages which criticize, threaten or abuse any member, pharmacy governing bodies and organizations. Your post will be deleted automatically by our BB Pruning System if your topic is not viewed by members for more than 5 days. So, make sure that your topics and its related contents are unique and valuable. We expect you to be an active member of our forum to continue with your free membership.Kindly note that if a member received more than five warnings from moderator/members they will be blocked automatically by our Bulletin Board system.
  • User avatar
#2512
In the first study of its kind, researchers have found an elevated rate of language delay in girls at 30 months old born to mothers who used acetaminophen (paracetamol) during pregnancy, but not in boys.

The study,which appears in European Psychiatry examines language development in relation to acetaminophen levels in urine. information was gathered from 754 women who
were enrolled into the study in weeks 8-13 of their pregnancy. Language delay was seen in 10% of all the children in the study, with greater delays in boys than girls overall.

However, girls born to mothers with higher exposure - those who took acetaminophen more than six times in early pregnancy - were nearly six times more likely to have language delay than girls born to mothers who did not take acetaminophen. These results are consistent with studies reporting decreased lQ and increased communication problems in children born to mothers who used more acetaminophen during pregnancy.

Reference:https://www.univadis.co.uk/viewarticle/ ... ths-578127
Similar Topics
Topics Statistics Last post
0 Replies 
655 Views
by Admin
03 Feb 2017, 15:19
0 Replies 
913 Views
by Admin
10 Aug 2017, 18:48
0 Replies 
1772 Views
by Admin
06 Oct 2017, 16:55
0 Replies 
867 Views
by Admin
21 Mar 2017, 17:03
3 Replies 
667 Views
by Admin
07 Mar 2018, 15:32

Tags

PharmD Info Online Group Discussion Disc[…]

The Pharmacy Council of India (PCI) has launched a[…]

Indian Association of Colleges of Pharmacy. A/C N[…]

PCI chalks out plans to allay concerns of educatio[…]

WELCOME TO OUR E-LEARN COURSE WORK MODULES